Antonimičnye pary v russkom âzyke

Pete, István: Antonimičnye pary v russkom âzyke. Dissertationes slavicae, (5). pp. 35-41. (1967)

[img] Cikk, tanulmány, mű
dissert_slav_005_035-041.pdf

Download (669kB)
Item Type: Article
Journal or Publication Title: Dissertationes slavicae
Date: 1967
Volume: 5
Page Range: pp. 35-41
ISSN: 0586-3732
Language: orosz
Uncontrolled Keywords: Nyelvtudomány
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 07:06
Last Modified: 2016. Oct. 15. 07:06
URI: http://acta.bibl.u-szeged.hu/id/eprint/683

Actions (login required)

View Item View Item